# SDR FDEA2019100312394

- Difficulty date: October 1, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: A5794006200100
- Condition: Cracked
- Location: Lt Flp Trk Fair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK FAIRING OTBD ATTACH BRACKET CRACKED REMOVED AND REPLACED LT. WING #2 FLAP TRACK FAIRING OB ATTACH BRACKET IAW A300-600   SRM 51  600 SRM 51-40-21 AND AB DWG A57942502
